# SDR DHL9770367D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, STA 312 RIB CRACKED AT STR 13R.  INSTALLED FRAME REPAIR PER B 727 SRM 53-10-4 FIG 1.
